# SDR 9518949935

- Difficulty date: November 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1331U
- Make and model: Doug DC-9-31
- Aircraft serial: 47404
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND LEFT AFT EMERGENCY LIGHT INOPERATIVE.  REPLACED THE BATTERY PACK, OPERATIONAL CHECK GOOD.
